# SDR 2010FA0000071

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: General aviation
- Make and model: Hiller UH-12E
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Fork
- Part number: 521103
- Part serial: 11566P
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING AN INCOMING INSPECTION THE FOLLOWING DEFECTS ON 4EA NEW FAA PMA PARTS SN 11566P/11567P/ 11568P & 11569P AS FOLLOWS;  EDGE RADIUS OF ALL FORK BLADE PIN BORES DO NOT HAVE A SUFFICIENT RADIUS TO LET BLADE ATTACHMENT PIN TO SEAT AGAINST THE TOP SURFACE OF THE UPPER FORK TANG, WITH PIN INSERTED, MEASURED BETWEEN .008" TO .011" GAP UNDER HEAD OF PIN.TO INSERT BLADE PIN THROUGH EACH FORK, THE FORK HAD TO BE SPREAD APART RANGING FROM .004" TO .012". BEFORE SPREADING THE FORK, FOUND ALL FORK TANGS TO BE PARALLEL.
